# SDR AALA20010905

- Difficulty date: May 2, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY FLOODLIGHT ON FIRST CLASS BULKHEAD ON RIGHT SIDE OF CABIN FOUND INOPERATIVE.  REPLACED CONNECTOR ON WIRE HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
